# SDR DALA2015080704864

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 712-731
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON WINDOW BELT BETWEEN BS 712 - 731, FWD LOWER CORNER AND AFT MID SECTION. WINDOW BELT WAS REPAIRED IAW MD-88, ER/A 537734-14AD REV ORIGINAL.
